# SDR FDEA201508062489

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 9 hours, 372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

JUST PRIOR TO DECENT AT FL 350, WE SMELLED AN ODOR OF JET FUEL IN THE COCKPIT.  IT SMELLED AS IF IT WAS COMING FROM AIR CONDITIONING DUCTS.  WE RAN THE QRH SMOKE & FUME CHECKLIST.  DECLARED AN EMER & LANDED IAW FIM 21-00-21-3.  PERFORMED INSPECTIONS OF FLIGHT DECK, CARGO COMPARTMENTS, AIR CONDITIONING & E & E COMPARTMENTS, NO ODORS OR FUMES PRESENT.  RAN APU & BOTH ENGS & BOTH PACKS.  FOUND NO ODORS OR FUMES PRESENT AT ANY TIME.  FOUND NO EXTERNAL LEAKS ON AIRFRAME OR ENGS.
